Couldn't find what you looking for?

TRY OUR SEARCH!

Ok I have had some diahrea for the past 4 days off and on and then yesterday I noticed some pinkish spotting and today some brownish spotting, what could this mean? I am on BC and will be starting my off week on sunday the 23rd.

Any help would be appreciated.

Thanks

Loading...

You could be spotting because the diahhreah is causing your pill to not be totally absorbed, or it could judt also be breakthorugh bleeding..Which many women have.

The diahhreah can be caused from a lot of different things, perhaps something you ate..
Reply

Loading...

Ok. Now yesterday I actually started to bleed like a period. I still have 3 days left of my regular pills and then a week of the off pills in my pack. Does anyone know what this can mean?

Thanks %-)
Reply

Loading...

ANYTIME you have diahhreah with a pill you run the risk of it not being totally absorbed... So you may have less hormones in your body , which is triggering your bleeding. THE "PERIOD" you get when you are on the pill is not a "Real" PERIOD... It is simply bleeding from not having anymore hormones in your system during the week you are "off"...

Your body is most likely reacting to a drop in hormone levels. Are you seeing as doctor about your diahhreah?
Reply

Loading...

I know this was posted a while ago, but I just thought I'd add comment in case anyone else was looking at this. I always get diareha (however you spell it ....!) the day or two before my period, and light spotting for a couple of days.

Regarding the diareha, my doctor told me that as the uterus prepares to discharge its lining for the month, it gets inflamed, and this often irritates the bowels too (guess its all close together down there!) and therefore diareha can occur.

Hope this helps.
Reply

Loading...